# SDR CALA2022022200474

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737-900ER
- Aircraft serial: 31622
- Aircraft time: 43,023 hours, 14,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 158855
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0019 MAIN CABIN EMERGENCY LIGHT BATTERY PACKS M2626, M 1674, 1675 DO NOT HOLD A CHARGE
